Volume 37, Number 15, 2023

  1. Some new characterizations of (b, c)-inverses and Bott-Duffin (e, f )-inverses, 4833-4842
  2. Hua Yao, Ruju Zhao, Long Wang, Junchao Wei

  3. Computation of the iterated Aluthge, Duggal, and Mean transforms, 4843-4856
  4. Min Woo Park, Ji Eun Lee

  5. Commutant hypercyclicity of Hilbert space operators, 4857-4868
  6. Karim Hedayatian, Mohammad Namegoshayfard

  7. On the projections of the multifractal Hewitt-Stromberg dimensions, 4869-4880
  8. Bilel Selmi

  9. A class of Yosida inclusion and graph convergence on Yosida approximation mapping with an application, 4881-4902
  10. Sanjeev Gupta, Faizan Ahmad Khan

  11. On the complex valued metric-like spaces, 4903-4917
  12. Amin Hosseini, Mehdi Mohammadzadeh Karizaki

  13. On the multi-parameterized inequalities involving the tempered fractional integral operators, 4919-4941
  14. Pinzheng Tan, Tingsong Du

  15. New results on Hermite–Hadamard type inequalities via Caputo-Fabrizio fractional integral for s-convex function, 4943-4957
  16. Jamshed Nasir, Shahid Qaisar, Ather Qayyum, Hüseyin Budak

  17. On some contractive mappings and a new version of implicit function theorem in topological spaces, 4959-4970
  18. Supriti Laha, Hiranmoy Garai, Adrian Petruşel, Lakshmi Kanta Dey

  19. A study of triple sequence spaces in fuzzy anti-normed linear spaces, 4971-4980
  20. Shailendra Pandit, Ayaz Ahmad, Ayhan Esi

  21. On the Eneström-Kakeya theorem for quaternionic polynomial, 4981-4990
  22. Adil Hussain

  23. Nodal solutions for singular semilinear elliptic systems, 4991-5003
  24. Abdelkrim Moussaoui

  25. Approximation by a modification of operators of exponential type associated with the Baskakov operators, 5005-5015
  26. Gunjan Agrawal, Man Singh Beniwal

  27. The group inverse and Moore-Penrose inverse of the product of two elements and generalized inverse in a ring with involution, 5017-5025
  28. Anqi Li, Junchao Wei

  29. On strongly r-ideals on commutative rings and some related graphs, 5027-5038
  30. Khaled Alhazmy, Fuad Ali Ahmed Almahdi, El Mehdi Bouba, Mohammed Tamekkante

  31. Right e-core inverse and the related generalized inverses in rings, 5039-5051
  32. Yuanyuan Ke, Long Wang, Jiahui Liang, Ling Shi

  33. Characterizations of weaker forms of the Rothberger and Menger properties in hyperspaces, 5053-5063
  34. Ricardo Cruz-Castillo, Alejandro Ramı́rez-Páramo, Jesús F. Tenorio

  35. Accuracy measure of rough membership multiset functions with application, 5065-5074
  36. S. A. El-Sheikh, Eman Said, Marwa Ellakany

  37. On variants of θ-Menger spaces, 5075-5085
  38. Gaurav Kumar, Brij K. Tyagi

  39. On topological gyrogroups, 5087-5093
  40. Piyu Li, Rongxin Shen

  41. A note on pseudoparallel submanifolds of Lorentzian para-Kenmotsu manifolds, 5095-5107
  42. Tuğba Mert, Mehmet Atçeken

  43. Cotton solitons on three dimensional paracontact metric manifolds, 5109-5121
  44. Mustafa Özkan, İrem Küpeli Erken, Cengizhan Murathan

  45. Some results on the maximal safety distance in a graph, 5123-5136
  46. Goran Erceg, Aljoša Šubašić, Tanja Vojković

  47. Cyclic codes over F2 × (F2 + vF2) and binary quantum codes, 5137-5147
  48. Fatma Çalışkan, Refia Aksoy

  49. An investigation into inequalities obtained through the new lemma for exponential type convex functions, 5149-5163
  50. Çetin Yıldız, Abdulvahid Yergöz